uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some observations regarding interpolants in the limit of flat radial basis functions
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis. (ndim)
2004 (English)In: Computers and Mathematics with Applications, ISSN 0898-1221, E-ISSN 1873-7668, Vol. 47, 37-55 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 47, 37-55 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-47206DOI: 10.1016/S0898-1221(04)90004-1OAI: oai:DiVA.org:uu-47206DiVA: diva2:75113
Available from: 2006-05-20 Created: 2006-05-20 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Larsson, Elisabeth

Search in DiVA

By author/editor
Larsson, Elisabeth
By organisation
Division of Scientific ComputingNumerical Analysis
In the same journal
Computers and Mathematics with Applications
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 521 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf